# SDR AALA2019030879010

- Difficulty date: March 5, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 12,621 hours, 4,839 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Leaking
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN THE AFT GALLEY, AND AT ROW 36 (POSSIBLE CAT URINE) VERY STRONG.  MAINTENANCE FOUND THE AFT LAVATORY LEAKING AND TO BE THE SOURCE OF THE ODOR EVENT. REMOVED AND REPLACED THE AFT LAVATORY.
